# SDR EIAA20111121255

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 105,036 hours, 23,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAIRWAY DOME EMERGENCY LIGHT GOES OUT AFTER 10 SECONDS.   REMOVED AND REPLACED LIGHT ASSY. PER MM 33-51-07 PG 201.
